# SDR N6WA2020101903

- Difficulty date: October 19, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 36,764 hours, 25,291 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 BULKHEAD WEB CORRODED ABOVE FLOORBEAM.  R & R RT FS 280 BULKHEAD LOWER WEB, IAW CRJ SRM 51-42-06.
